Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/85611
Title: Enalaprilat induced acute parotitis.
Authors: Chauhan, V
Negi, R C
Sharma, A
Gupta, S
Mokta, J
Verma, B
Thakur, S
Issue Date: 14-Feb-2008
Citation: Chauhan V, Negi RC, Sharma A, Gupta S, Mokta J, Verma B, Thakur S. Enalaprilat induced acute parotitis. Journal of the Association of Physicians of India. 2008 Feb; 56(): 128-9
Abstract: Drug induced acute parotitis is a very uncommon complication reported with a few drugs only. There is no case of acute bilateral parotitis reported previously with i.v. enalaprilat. We present here a female patient who developed acute bilateral parotitis within minutes of i.v. enalaprilat injection and recovered within 24 hours of stopping the drug and with symptomatic treatment.
URI: http://imsear.hellis.org/handle/123456789/85611
Appears in Collections:Journal of the Association of Physicians of India

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.